Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$\mathrm {Lip}_{Hol}(X,\alpha )$

Author: K. Jarosz
Journal: Proc. Amer. Math. Soc. 125 (1997), 3129-3130
MSC (1991): Primary 46J15
MathSciNet review: 1443834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a compact subset of the complex plane $\mathbb {C},$ and let $0<\alpha \leq 1.$ We show that the maximal ideal space of Banach algebras of Lipschitz functions, which are analytic on $\mathrm {int}X$, coincides with $X. $

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J15

Retrieve articles in all journals with MSC (1991): 46J15

Additional Information

K. Jarosz
Affiliation: Department of Mathematics, Southern Illinois University at Edwardsville, Edwards- ville, Illinois 62026

PII: S 0002-9939(97)04238-X
Received by editor(s): July 7, 1995
Received by editor(s) in revised form: October 20, 1996
Communicated by: Dale Alspach
Article copyright: © Copyright 1997 American Mathematical Society